# SDR 02FDEA00396

- Difficulty date: June 14, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 65,418 hours, 40,281 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CR FLT AT FL350 BOTH PACKS ON GOT A LWR AFT BODY OVERHEAT WARNING LIGHT.  COMPL WITH RED TABS.  WHEN R/PACK & ENG NR 3 BLEED AIR VLVS CLOSED, LIGHT WENT OUT WITH THROTTLE NR 3 REDUCTION.  SYSTEM CK GOOD.  LEFT RT PACK AND NR 3 BLEED SWITCHES CLOSED.  REPEAT WRITEUP.  REMOVED LT & RT AFT BODY DET LOOPS, LWR BODY DET LOOPS, AND K/ BEAM DET LOOP PER MM 26-14-001-2.  FOUND R/AFT BODY LOOP TOUCHING AIR CLEANER PURGE VLV.  ROUTED NEW LOOP AWAY FROM VALVE.  TESTED NORM.
